Estimation and control
in finite Markov decision processes
with the average reward criterion
Applicationes Mathematicae, Tome 31 (2004) no. 2, pp. 127-154
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
This work concerns Markov decision chains with finite state and action sets. The transition law satisfies the simultaneous Doeblin condition but is unknown to the controller, and the problem of determining an optimal adaptive policy with respect to the average reward criterion is addressed. A subset of policies is identified so that, when the system evolves under a policy in that class, the frequency estimators of the transition law are consistent on an essential set of admissible state-action pairs, and the non-stationary value iteration scheme is used to select an optimal adaptive policy within that family.
Keywords:
work concerns markov decision chains finite state action sets transition law satisfies simultaneous doeblin condition unknown controller problem determining optimal adaptive policy respect average reward criterion addressed subset policies identified system evolves under policy class frequency estimators transition law consistent essential set admissible state action pairs non stationary value iteration scheme select optimal adaptive policy within family
Affiliations des auteurs :
Rolando Cavazos-Cadena 1 ; Raúl Montes-de-Oca 2
@article{10_4064_am31_2_1,
author = {Rolando Cavazos-Cadena and Ra\'ul Montes-de-Oca},
title = {Estimation and control
in finite {Markov} decision processes
with the average reward criterion},
journal = {Applicationes Mathematicae},
pages = {127--154},
year = {2004},
volume = {31},
number = {2},
doi = {10.4064/am31-2-1},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am31-2-1/}
}
TY - JOUR AU - Rolando Cavazos-Cadena AU - Raúl Montes-de-Oca TI - Estimation and control in finite Markov decision processes with the average reward criterion JO - Applicationes Mathematicae PY - 2004 SP - 127 EP - 154 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am31-2-1/ DO - 10.4064/am31-2-1 LA - en ID - 10_4064_am31_2_1 ER -
%0 Journal Article %A Rolando Cavazos-Cadena %A Raúl Montes-de-Oca %T Estimation and control in finite Markov decision processes with the average reward criterion %J Applicationes Mathematicae %D 2004 %P 127-154 %V 31 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am31-2-1/ %R 10.4064/am31-2-1 %G en %F 10_4064_am31_2_1
Rolando Cavazos-Cadena; Raúl Montes-de-Oca. Estimation and control in finite Markov decision processes with the average reward criterion. Applicationes Mathematicae, Tome 31 (2004) no. 2, pp. 127-154. doi: 10.4064/am31-2-1
Cité par Sources :